Has anyone taken Serovital-hgh before? Did you have any side effects, raised blood pressure?
- 16 Jan 2014 by karslake
- 17 Jan 2014
- side effect, blood pressure, supplement, blood, pressure
I've notice raised blood pressure when I take the supplement. But when I take it I feet great. I've been taking it for 4 months now.
The price would push my blood pressure up, lolol... Its just amino acids so it shouldn't be effecting your bp, but talk to your dr. The website has no side effects listed. The only warning is don't take more then recommended.
I have been and am still taking SeroVital and absolutely LOVE it! I sleep better and my energy levels have skyrocketed! Other than being 100% satisfied I haven't seen any negative side effects from it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2012 • 1 answer
Posted 27 Feb 2012 • 1 answer
Posted 9 May 2012 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 4 Jun 2015 • 1 answer